Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAlgebraic approaches to stability analysis of biological systems.
Author(s) Wei Niu, Dongming Wang
TypeArticle in Journal
AbstractIn this paper, we improve and extend the approach of Wang and Xia for stability analysis of biological systems by making use of Gröbner bases, (CAD-based) quantifier elimination, and discriminant varieties, as well as the stability criterion of Liénard and Chipart, and showing how to analyze the stability of Hopf bifurcation points. The stability and bifurcations for a class of self-assembling micelle systems with chemical sinks are analyzed in detail. We provide experimental results with comparisons for 15 biological models taken from the literature.
KeywordsBifurcation, biological model, CAD
ISSN1661-8270; 1661-8289/e
URL http://link.springer.com/article/10.1007%2Fs11786-007-0039-x
LanguageEnglish
JournalMath. Comput. Sci.
Volume1
Number3
Pages507--539
PublisherSpringer (Birkh\"auser), Basel
Year2008
Edition0
Translation No
Refereed No
Webmaster